Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Karl-Hermann Neeb
Title: Holomorphy and convexity in Lie theory
Additional book information: de Gruyter Expositions in Mathematics, vol. 28, de Gruyter, Berlin and New York, 2000, xxi + 778 pp., ISBN 3-11-015669-5, $298.00$

References [Enhancements On Off] (What's this?)

J. Faraut and A. Koranyi, Analysis on Symmetric cones, Oxford University Press, 1994. MR 1446489
J. Hilgert, K. H. Hofmann and J. D. Lawson, Lie Groups, Convex cones, and Semigroups, Oxford University Press, 1989. MR 1032761
K.-H. Neeb, On the convexity of the moment mapping for a unitary highest weight representation, in J. Func. Anal. 127:2 (1995), 301-325. MR 1317720
G. I. Ol'shanskii, Invariant cones in Lie algebras, Lie semigroups, and the holomorphic discrete series, in Funct. Anal. Appl. 15 (1982) 275-285. MR 0639200
R. J. Stanton, Analytic extensions of the holomorphic discrete series, in Amer. J. Math. 108 (1986), 1411-1424. MR 0868896

Review Information:

Reviewer: Bent Orsted
Affiliation: SDU Odense University
Journal: Bull. Amer. Math. Soc. 39 (2002), 287-291
Published electronically: January 2, 2002
Review copyright: © Copyright 2002 American Mathematical Society